U.S. doctors online nowAsk doctors free
A 50-year-old female asked:

Just started amoxicillin and clavulanate 875 & oxybutynin now one hour later c/o dizziness & muscle weakness.. should i stop taking ?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 57 years experience
Call your doctor: This site is not for specific advice for either diagnosis or treatment of a person's conditions. Your doctor knows you best and can advise. Oxybutinin has multiple complications and its limited usage suggests that you can safely stop it until you chat with your pcp. Clumsiness, confusion, convulsions, dizziness drowsiness, fainting, changes in heart rate and rhythm and fever may all occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 30, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.